# SDR CALA2013073190101

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 66,715 hours, 24,746 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE, LT NOSE NEAR NOSE UNDER LT SIDE STBY STATIC AREA.  DENT IS AT FRAME 5, STR 31LT 1FT AFT OF THE FWD LWR EE DR.  MEAS 2 AND 1-2" BY 1 AND 3-4TH .015" DEEP. ACCOMPLISHED VISUAL INSPECTION IAW SRM 53-11-11, DIG 103 PGS 137-138 NO CRACKS NOTED. REPAIRED DENT IAW SRM 53-00-11 FIG 240.
